Moscow University Mathematics Bulletin

, Volume 65, Issue 6, pp 247–251

A new method in the scattering theory

Authors

  • E. R. Akchurin
    • Faculty of Mechanics and MathematicsMoscow State University
    • Institute for Information Transmission Problems (Kharkevich Institute)
  • R. A. Minlos
    • Faculty of Mechanics and MathematicsMoscow State University
    • Institute for Information Transmission Problems (Kharkevich Institute)
Article

DOI: 10.3103/S0027132210060069

Cite this article as:
Akchurin, E.R. & Minlos, R.A. Moscow Univ. Math. Bull. (2010) 65: 247. doi:10.3103/S0027132210060069
  • 24 Views

Abstract

A new method allowing one to establish the existence of wave operators is demonstrated on the example of the well-known Friedrichs’ model.

Copyright information

© Allerton Press, Inc. 2010